Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 154, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 22, 2005, 8:42 PM CDT for Greene County, Mississippi; Baldwin County, Mobile County, Washington County, Alabama. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 8:42 PM CDT (01:42 UTC)
- Expired
- Apr 22, 2005, 9:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Baldwin County, AL, Mobile County, AL, Washington County, AL, Greene County, MS
The radar
The Mobile radar (KMOB), 57 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 1.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1138 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 230144
SVRMOB
ALC003-097-129-MSC041-230245-
/O.NEW.KMOB.SV.W.0154.050423T0142Z-050423T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
845 PM CDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA
GREENE COUNTY IN SOUTHEAST MISSISSIPPI
NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA
NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA
* UNTIL 945 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM SAND HILL TO FORT STODDARD...OR ALONG A LINE
EXTENDING FROM 16 MILES NORTHEAST OF NEW AUGUSTA TO 19 MILES
NORTHWEST OF BAY MINETTE...AND MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BOTHWELL AND AVERA BY 850 PM CDT
DEER PARK BY 855 PM CDT
JONATHAN AND REDTOWN BY 905 PM CDT
LOTTIE AND PERDIDO BY 910 PM CDT
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3144 8885 3116 8762 3085 8762 3101 8844
3117 8883
$$3 follow-up statements
000
WWUS54 KMOB 230155
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
853 PM CDT FRI APR 22 2005
ALC003-097-129-MSC041-230245-
/O.CON.KMOB.SV.W.0154.000000T0000Z-050423T0245Z/
WASHINGTON AL-GREENE MS-BALDWIN AL-MOBILE AL-
853 PM CDT FRI APR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CDT FOR
NORTHERN MOBILE...NORTHERN BALDWIN...GREENE AND SOUTHERN WASHINGTON
COUNTIES...
AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM EMBEDDED IN A LINE OF SEVERE STORMS.
THIS PARTICULAR STORM WAS LOCATED 6 MILES SOUTHEAST OF
ROUNSAVILLE...OR ABOUT 11 MILES EAST OF LEAKESVILLE...MOVING
SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CITRONELLE BY 900 PM CDT
SIDNEY AND GULFCREST BY 905 PM CDT
PINEOLA BY 915 PM CDT
TURNERVILLE AND 8 MILES SOUTHWEST OF CHASTANG BY 920 PM CDT
SALCO AND 7 MILES SOUTHWEST OF BUCKS BY 925 PM CDT
LAT...LON 3144 8885 3116 8762 3085 8762 3101 8844
3117 8883
$$000
WWUS54 KMOB 230200
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
858 PM CDT FRI APR 22 2005
ALC003-097-129-MSC041-230245-
/O.CON.KMOB.SV.W.0154.000000T0000Z-050423T0245Z/
WASHINGTON AL-GREENE MS-BALDWIN AL-MOBILE AL-
858 PM CDT FRI APR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CDT FOR
NORTHERN MOBILE...NORTHWESTERN BALDWIN...GREENE AND SOUTHERN
WASHINGTON COUNTIES...
AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM EMBEDDED IN A LINE OF SEVERE STORMS.
THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH IN ADDITION TO HAIL THE SIZE OF QUARTERS. THIS STORM WAS LOCATED NEAR
VAUGHN...OR ABOUT 10 MILES NORTH OF BAY MINETTE...MOVING SOUTHEAST
AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RABUN AND I65 AND AL 59 BY 900 PM CDT
I65 AND AL 287 AND I65 AND CR 47 BY 905 PM CDT
DYAS AND PERDIDO BY 910 PM CDT
PHILLIPSVILLE BY 920 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3144 8885 3116 8762 3085 8762 3101 8844
3117 8883
$$
JC/13000
WWUS54 KMOB 230233
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
931 PM CDT FRI APR 22 2005
ALC129-MSC041-230241-
/O.CAN.KMOB.SV.W.0154.000000T0000Z-050423T0245Z/
WASHINGTON AL-GREENE MS-
931 PM CDT FRI APR 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR GREENE AND SOUTHERN
WASHINGTON COUNTIES IS CANCELLED...
THE STORMS IN GREENE AND SOUTHERN WASHINGTON COUNTIES HAVE WEAKENED
BELOW SEVERE LIMITS...THUS THE WARNING HAS BEEN CANCELLED FOR THIS
AREA. ALTHOUGH THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED...FREQUENT LIGHTNING...SMALL HAIL AND WIND GUSTS TO 40 MPH
WILL STILL BE POSSIBLE WITH THESE STORMS.
LAT...LON 3119 8771 3116 8762 3091 8762 3087 8763
3087 8769 3102 8842 3111 8843 3112 8834
3115 8833 3116 8794 3119 8794 3122 8788
$$
ALC003-097-230245-
/O.CON.KMOB.SV.W.0154.000000T0000Z-050423T0245Z/
BALDWIN AL-MOBILE AL-
931 PM CDT FRI APR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 945 PM CDT FOR
NORTHERN MOBILE AND NORTHERN BALDWIN COUNTIES...
AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR I65 AND AL
225...OR ABOUT NEAR BAY MINETTE...MOVING EAST AT 25 MPH. A NEW
SEVERE THUNDERSTORM WARNING MAY BE REQUIRED SOON FOR THIS STORM AS
IT MOVES INTO EAST CENTRAL BALDWIN COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF VAUGHN BY 915 PM CDT
I65 AND AL 225 AND STOCKTON BY 920 PM CDT
I65 AND AL 59 BY 925 PM CDT
I65 AND AL 287 BY 930 PM CDT
PHILLIPSVILLE AND 7 MILES SOUTH OF DYAS BY 945 PM CDT
LAT...LON 3119 8771 3116 8762 3091 8762 3087 8763
3087 8769 3102 8842 3111 8843 3112 8834
3115 8833 3116 8794 3119 8794 3122 8788
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:45 PM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Apr 22, 3:45 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT FRI APR 22 2005
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...SHAPING UP TO BE A BUSY
EVENING WEATHERWISE. STRONG COLD FRONT MOVING INTO NORTHERN
MISSISSIPPI EARLIER THIS AFTERNOON PROGGED TO CONTINUE STEADY NW-SE
MOVEMENT ACROSS FCST AREA TONIGHT. OUT AHEAD OF THE FRONT...SPC
CONTINUES WITH A MODERATE RISK OF SVR THUNDERSTORMS...WHICH ARE
ALREADY OCCURRING JUST NORTH OF FCST AREA AT THIS TIME. EXPECT
ACTIVITY TO INCREASE IN COVERAGE OVER OUR AREA THROUGH THE NEXT
COUPLE OF HOURS...IN FACT WE ARE JUST NOW SEEING SOME INITIATION OF
CORES ALOFT OVER INTERIOR SECTIONS OF OUR AREA AS OF THIS TYPING.
SPECIAL AREA UPPER AIR SOUNDINGS TAKEN EARLIER TODAY INDICATE
PRIMARILY UNIDIRECTIONAL SHEAR OVER THE REGION...SO WHILE AN
ISOLATED TORNADO IS POSSIBLE...PRIMARY THREAT STILL LOOKS TO BE
DAMAGING WINDS. ADDITIONALLY...WET BULB ZERO TEMPS ACROSS THE AREA
ARE IN THE 9-10 KFT RANGE...SO LARGE HAIL WILL ALSO BE LIKELY WITH
THE STRONGER STORMS THIS EVENING. EXPECT THE FRONT TO BEGIN MOVING
INTO NORTHWESTERN ZONES BY AROUND 800 PM THIS EVENING...MOVING
ACROSS THE FCST AREA THROUGH ABOUT 200 AM SATURDAY...THEN CLEARING
THE AREA THROUGH THE REMAINDER OF THE PREDAWN HOURS SATURDAY...WITH
PCPN ENDING FROM NW-SE WITH FROPA. BEHIND THIS COLD FRONT...COOLER
TEMPS FILTER SOUTHWARD INTO THE REGION FOR THE WEEKEND...WITH MOS
GUIDANCE SHOWING LOWS IN THE MID-UPPER 30S INLAND TO MID-UPPER 40S
CLOSER TO THE COAST. DID NOT GO QUITE AS LOW WITH THESE MIN
TEMPS...STILL ABOVE GUIDANCE BUT SLIGHTLY COOLER THAN SURROUNDING
ZONES. HIGHS ON SUNDAY LOOK TO BE AT LEAST 10 DEGREES COOLER THAN
NORMAL...WITH MANY AREAS NOT REACHING THE 70 DEGREE MARK.
/12
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...MADE NO CHANGES FROM PREVIOUS
PACKAGE...AS NO SIGNIFICANT CHANGES NOTED IN THIS MORNINGS GFS RUN.
HIGH PRESSURE WILL BEGIN TO DRIFT EAST ON MONDAY...WITH INCREASING
SOUTHERLY WINDS MONDAY AFTERNOON IN RESPONSE TO A DEEPENING LOW OVER
TEXAS. THE GFS KICKS THIS SYSTEM EASTWARD MONDAY NIGHT THRU EARLY
TUESDAY AND NOW DRAGS A COLD FRONT ACROSS THE AREA LATE TUESDAY.
THE GFS HAS WAFFLED BACK AND FORTH ON BRINGING THIS FRONT THRU...SO
WILL NOT JUMP TOO HIGH WITH POPS JUST YET. HOWEVER...DID INCREASE
POPS TO 40 PERCENT FOR TUESDAY...WHICH IS STILL SLIGHTLY BELOW
GUIDANCE. THE FRONT PUSHES EAST BY WEDNESDAY MORNING WITH HIGH
PRESSURE DOMINATING THRU THURSDAY.
/12
&&
.MARINE...AS THE FRONT DROPS SOUTHWARD...THE PRESSURE GRADIENT IS
FORECAST TO CONTINUE TO TIGHTEN THROUGH THIS EVENING...WITH SMALL
CRAFT CONDITIONS EXPECTED TONIGHT. LOCALLY HIGHER WINDS AND SEAS
SHOULD BE EXPECTED AT TIMES TONIGHT AS A LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO MOVE SOUTH ACROSS THE MARINE AREA.
STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT WILL REQUIRE THE NEED
TO HANG ON TO SCA AT LEAST THROUGH THE MORNING HOURS SATURDAY...WITH
A MODERATE OFFSHORE FLOW LIKELY CONTINUING AT SCEC LEVELS INTO
SUNDAY...BUT DECREASING THROUGH THE EARLY PART OF NEXT WEEK.
/12
&&
.FIRE WEATHER...HAVE ALREADY ISSUED A FIRE WEATHER WATCH OVER THE
WESTERN FLORIDA PANHANDLE FOR BOTH SATURDAY AND SUNDAY...AS MUCH
DRIER AIRMASS FILTERING INTO REGION IN THE WAKE OF THE FRONT. WILL
LIKELY BE UPGRADED TO RED FLAG WARNINGS FOR BOTH DAYS...ESPECIALLY
ON SUNDAY AFTERNOON...AS VERY LOW DEWPOINTS ADVECT SOUTHWARD.
/12
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 58 74 43 69 / 60 10 0 0
PENSACOLA 60 74 46 67 / 60 20 0 0
DESTIN 60 72 49 67 / 60 20 0 0
EVERGREEN 57 68 38 60 / 60 10 0 0
WAYNESBORO 54 70 40 64 / 60 10 0 0
CAMDEN 56 68 40 60 / 60 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY TONIGHT GMZ630-650-670.
FL...SMALL CRAFT ADVISORY TONIGHT GMZ655-675.
FIRE WEATHER WATCH SATURDAY AND SUNDAY FLZ001>006-008.
MS...NONE.
&&
12/SHEPHERDHazardous weather outlook, Apr 22, 1:30 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT FRI APR 22 2005 ALZ051>060-MSZ067-075-076-230400- BUTLER-CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-GREENE- MONROE-PERRY-WASHINGTON-WAYNE-WILCOX- 130 PM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST TODAY AND TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO THE DEEP SOUTH LATER TODAY AND PASS THROUGH THE REGION AFTER MIDNIGHT. AHEAD OF THE FRONT...THUNDERSTORMS ARE FORECAST TO DEVELOP IN A MOIST AND INCREASINGLY UNSTABLE AIRMASS. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE...THE FORECAST TEMPERATURE...DEWPOINT AND WIND PROFILES WITH HEIGHT SUGGEST THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH LATE NIGHT FRONTAL PASSAGE...THUNDERSTORM ACTIVITY SHIFTS SOUTH AND EAST OUT OF THE AREA BY AROUND SUNRISE SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS FORECAST SATURDAY AND SUNDAY AS HIGH PRESSURE DOMINATES. THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL BE A FRONT THAT MOVES EASTWARD OUT OF EAST TEXAS LATE MONDAY INTO TUESDAY MORNING. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE AREA THEN. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ON ALERT FOR POSSIBLE ACTIVATION TODAY AND TONIGHT. ALZ061>064-FLZ001>006-MSZ078-079-230400- BALDWIN COASTAL-BALDWIN INLAND-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-MOBILE COASTAL-MOBILE INLAND-OKALOOSA COASTAL-OKALOOSA INLAND- SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- 130 PM CDT FRI APR 22 2005 .DAY ONE...TODAY AND TONIGHT... A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST TODAY AND TONIGHT. A COLD FRONT IS FORECAST TO MOVE INTO THE DEEP SOUTH LATER TODAY AND PASS THROUGH THE REGION AFTER MIDNIGHT. AHEAD OF THE FRONT...THUNDERSTORMS ARE FORECAST TO DEVELOP IN A MOIST AND INCREASINGLY UNSTABLE AIRMASS. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE...THE FORECAST TEMPERATURE...DEWPOINT AND WIND PROFILES WITH HEIGHT SUGGEST THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH LATE NIGHT FRONTAL PASSAGE...THUNDERSTORM ACTIVITY SHIFTS SOUTH AND EAST OUT OF THE AREA BY AROUND SUNRISE SATURDAY MORNING. DUE TO A MODERATE ONSHORE FLOW AND A FORECAST OUTGOING TIDE TODAY... A MODERATE RISK OF RIP CURRENTS IS FORECAST FOR AREA BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS FORECAST SATURDAY AND SUNDAY AS HIGH PRESSURE DOMINATES. THE NEXT WEATHER SYSTEM TO AFFECT THE AREA WILL BE A FRONT THAT MOVES EASTWARD OUT OF EAST TEXAS LATE MONDAY INTO TUESDAY MORNING. THIS SYSTEM LOOKS TO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE AREA THEN. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ON ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Apr 22, 6:03 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 603 PM CDT FRI APR 22 2005 MSZ067-222345- WAYNE- INCLUDING THE CITIES OF...WAYNESBORO... 603 PM CDT FRI APR 22 2005 ...A STRONG THUNDERSTORM IS MOVING INTO WAYNE COUNTY... AT 603 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 14 MILES WEST OF EUCUTTA...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... EUCUTTA...STRENGTHFORD...WHISTLER...WOODWARDS AND BOICE THROUGH 645 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Apr 22, 6:07 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 607 PM CDT FRI APR 22 2005 MSZ075-076-222345- PERRY-GREENE- INCLUDING THE CITIES OF...LEAKESVILLE AND NEW AUGUSTA... 607 PM CDT FRI APR 22 2005 ...A STRONG THUNDERSTORM IS MOVING INTO PERRY AND GREENE COUNTIES... AT 603 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 14 MILES WEST OF TALLAHALA...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... TALLAHALA...RUNNELSTOWN...MAHNED...RHODES AND NEW AUGUSTA THROUGH 645 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
Local storm report, Apr 22, 6:30 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
630 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL HIGHLAND HOME 31.95N 86.31W
04/22/2005 1.75 INCH CRENSHAW AL EMERGENCY MNGR
&&
DDLocal storm report, Apr 22, 7:31 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
731 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL HIGHLAND HOME 31.95N 86.31W
04/22/2005 1.75 INCH CRENSHAW AL CO-OP OBSERVER
LASTED 10 MINUTES...COVERING THE GROUND. AUTOMOBILES
DAMAGED.
0635 PM HAIL STRENGTHFORD 31.61N 88.88W
04/22/2005 1.75 INCH WAYNE MS LAW ENFORCEMENT
0636 PM HAIL BRADLEYTON 31.90N 86.24W
04/22/2005 1.75 INCH CRENSHAW AL EMERGENCY MNGR
LEAVES REPORTEDLY STRIPPED FROM TREES BY LARGE HAIL
0655 PM HAIL WAYNESBORO 31.67N 88.65W
04/22/2005 0.88 INCH WAYNE MS PUBLIC
0657 PM HAIL RICHTON 31.35N 88.94W
04/22/2005 1.75 INCH PERRY MS LAW ENFORCEMENT
&&
DWSLocal storm report, Apr 22, 8:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
803 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL BOTHWELL 31.33N 88.75W
04/22/2005 0.75 INCH GREENE MS PUBLIC
0720 PM HAIL ALBERTA 32.23N 87.41W
04/22/2005 1.00 INCH WILCOX AL EMERGENCY MNGR
0745 PM LIGHTNING MILLRY 31.63N 88.31W
04/22/2005 WASHINGTON AL EMERGENCY MNGR
RESULTED IN STRUCTURE FIRE
0750 PM HAIL CLARA 31.58N 88.70W
04/22/2005 0.88 INCH WAYNE MS EMERGENCY MNGR
&&
JFPThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:11 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Wayne | 64 min |
| Apr 22, 7:16 PM CDT | Severe Thunderstorm Warning | MOB | Greene | 44 min |
| Apr 22, 7:48 PM CDT | Tornado Warning | MOB | Greene, Wayne | 27 min |
| Apr 22, 8:15 PM CDT | Severe Thunderstorm Warning | MOB | Greene | 30 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 42 min |
| Apr 22, 7:49 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 26 min |
| Apr 22, 7:52 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Monroe, Washington | 53 min |
| Apr 22, 8:07 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 53 min |
| Apr 22, 8:13 PM CDT | Tornado Warning | MOB | Baldwin, Mobile, Washington | 47 min |
| Apr 22, 8:15 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 45 min |
| Apr 22, 8:33 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 27 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 46 min |
| Apr 22, 9:08 PM CDT | Special Marine Warning | MOB | 67 min | |
| Apr 22, 9:37 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 23 min |
| Apr 22, 9:44 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 50 min |
| Apr 22, 10:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia | 32 min |
| Apr 22, 10:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 22, 10:45 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.